MAUDE Adverse Event Report: Philips Medical Systems Nederland B.V. Allura Xper FD; system, x-ray, angiographic

Philips Medical Systems Nederland B.V. Allura Xper FD; system, x-ray, angiographic
Model Number Allura Xper FD20
Medical Device Problem Code Radiation Output Failure (4027)
Health Effect - Clinical Code Needle Stick/Puncture (2462)
Date of Event 09/04/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to philips that the fluoroscopy foot pedal was not functioning.The device was in clinical use at the time of the event.The patient¿s procedure was cancelled and rescheduled due to the loss of fluoroscopy functionality.Philips has started an investigation of this complaint.

Brand Name
Allura Xper FD
Common Device Name
system, x-ray, angiographic
Manufacturer (Section D)
Philips Medical Systems Nederland B.V.
veenpluis 6
best 5684 PC
NL  5684 PC
Manufacturer (Section G)
Philips Medical Systems Nederland B.V.
veenpluis 6
best 5684 PC
NL   5684 PC
Manufacturer Contact
marjan vos
veenpluis 6
best 5684 -PC
NL   5684 PC
MDR Report Key50943850
Report Number3042175844-2026-002668
Device Sequence Number10451919
Product Code IZI
UDI-Device Identifier00884838059054
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K130842
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAllura Xper FD20
Device Catalogue Number722012
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/04/2026
Initial Report FDA Received Date09/30/2026
Date Device Manufactured11/05/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown